Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10827
Title: A smoothing approach for the optimal parameter selection problem with continuous inequality constraint
Authors: Feng, ZG
Yiu, KFC 
Teo, KL
Keywords: Continuous inequality constraint
KKT system
optimal parameter selection problem
Projected Newton-type algorithm
Issue Date: 2013
Publisher: Taylor & Francis
Source: Optimization methods and software, 2013, v. 28, no. 4, p. 689-705 How to cite?
Journal: Optimization methods and software 
Abstract: In this paper, we consider a class of optimal parameter selection problems with continuous inequality constraints. By introducing a smoothing parameter, we formulate a sequence of KKT (Karush-Kuhn-Tucker) systems of this problem and then transform it into a system of constrained nonlinear equations. Then, the first- and second-order gradients formulae of the cost functional and the constraints are derived. On this basis, a smoothing projected Newton-type algorithm is developed to solving this system of nonlinear equations. To illustrate the effectiveness of the proposed method, some numerical results are solved and presented.
URI: http://hdl.handle.net/10397/10827
ISSN: 1055-6788
DOI: 10.1080/10556788.2013.775282
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of May 24, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Mar 27, 2018

Page view(s)

40
Last Week
0
Last month
Citations as of May 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.